# SDR USAA2012061400014

- Difficulty date: May 31, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 3,358 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5347715321200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON OUTBOARD SILL PLATE BETWEEN FR55 + 10 INCHES TO FR59, S40R TO S42R.  REPLACED OUTBOARD SILL PLATE BETWEEN FR55 + 10 INCHES TO FR59, S40R TO S42R IAW A319 SRM 51-42-11 FIGURES 8, 9, 2, 5.
